# SDR ARWA20050502

- Difficulty date: May 5, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,301 hours, 29,583 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: H61004
- Part serial: NSN
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOORS NOT LATCHED LIGHT REMAINS ON AFTER GEAR RETRACTED AND UPLATCH CHECK.  PERFORMED T/S FOUND RT DOOR LATCHED SW INOP.  REMOVED AND REPLACE RT DOOR LATCHED SW IN ACCORDANCE WITH M/M DC8 32-60-0.  PERFORMED LANDING GEAR DOOR SWITCH TEST SYSTEM OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH DC8 M/M 32-60-0 PAR 3B.
